# SDR DXTA2023120410219

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 70000102
- Aircraft time: 158 hours, 101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAIN CABIN DOOR CABIN DOOR OPEN AMBER CAS WILL NOT EXTINGUISH.  TRIED TO CLOSE DOOR SEVERAL TIMES.  RAN CHECKLIST LIGHT IS STILL ILLUMINATED.
